# SDR YENA2021041600243

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, FAULT MESSAGE EPSU UNIT EMER L FIN 11WL; REF AEROMAN NR 2021-113451 WO 2021 115/1 REMOVED AND REPLACED EPSU FIN POSITION 11WL I.A.W A.M.M. 33-51-38-000-001-A, A.M.M. 33-51-38-400-001-A AND TSM 33-51-00-810-801-A AND PERFORMED OPERATIONAL CHECK OF THE EPSU ASPER AMM  33-51-00-710-001 TEST IS OK. TOOL USED BONDING METER P/N: T477, S/N: 1812, DUE DATE: SEP-30-2021
